e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
On The Pell Polynomials and The Pell Sequences in Groups |
Author ![]() |
Ömür DEVECİ* and Elif ESKİAPAR SARAÇOĞLU |
Email ![]() |
odeveci36@yahoo.com.tr; elif.eskiyapar@gmail.com |
Abstract: In this paper, we study the Pell polynomials modulo m. Also,we obtain the periods of the generalized order-k Pell sequences in the binary polyhedral groups <n,2,2>,<2,n,2>and <2,2,n>.
|
|
Start & End Page ![]() |
247 - 256 |
Received Date ![]() |
2013-11-23 |
Revised Date ![]() |
|
Accepted Date ![]() |
2015-05-07 |
Full Text ![]() |
Download |
Keyword ![]() |
period, pell sequence, pell polynomial, binary polyhedral group |
Volume ![]() |
Vol.43 No.1 (JANUARY 2016) |
DOI |
|
Citation |
DEVECİ* . and SARAÇOĞLU E.E., On The Pell Polynomials and The Pell Sequences in Groups, Chiang Mai Journal of Science, 2016; 43(1): 247-256. |
SDGs |
|
View:609 Download:208 |